# SDR 2007FA0001083

- Difficulty date: September 27, 2007
- Submitted: December 17, 2007
- Operation: General aviation
- Aircraft: N731BH
- Make and model: Cessna 441
- Aircraft serial: 4410360
- Engine: Garrtt TPE331*
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: 581201412
- Condition: Cracked
- Part time: 7,779 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK DURING ROUTINE 2,3,D PHASE INSPECTION.  (K)
